# SDR WI5R2020082400001

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: General aviation
- Aircraft: N313GL
- Make and model: Cessna 525C
- Aircraft serial: 0255
- Aircraft time: 535 hours, 498 cycles
- Engine: Wilint FJ444A
- Engine time: 535 hours, 498 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW42726
- Condition: Damaged
- Location: Ip
- Part time: 535 hours, 498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVIEW OF HISTORICAL, ROUTINE FADEC DOWNLOADS PERFORMED BY THE ENGINE MANUFACTURER REVEALED A SLIGHT SHIFT IN INTER-TURBINE TEMPERATURE (ITT), OCCURRING APPROXIMATELY 25 HOURS PRIOR TO THE MOST-RECENT FADEC DOWNLOAD PERFORMED DURING A ROUTINE CHECK 1 & CHECK 2 INSPECTION.  AIRCRAFT OPERATOR DID NOT REPORT ANY ABNORMAL ENGINE INDICATIONS.   A SUBSEQUENT ENGINE BORESCOPE INSPECTION, PERFORMED AT THE REQUEST OF THE ENGINE MANUFACTURER, REVEALED EVIDENCE OF A 3RD-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADE RELEASE.  THE ENGINE WAS SHIPPED TO THE REPAIR STATION, WHERE DISASSEMBLY CONFIRMED ONE 3RD-STAGE IPC ROTOR BLADE RELEASE AND SECONDARY DAMAGE TO HIGH PRESSURE COMPRESSOR ROTOR BLADES.
